# SDR CA091215004

- Difficulty date: December 10, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 15,845 hours
- Engine: Pwa PT6A65B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 1013800006
- Condition: Sheared
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT OB FLAP WOULD NOT MOVE WHEN SELECTED.  MAINTENANCE DISCOVERED THE RT OB FLEXIBLE FLAP DRIVE SHAFT SEVERLY CORRODED AND SHEARED OF.  THIS IS THE SECOND INSTANCE OF FLAP FLEXIBLE DRIVE SHAFTS SEVERLY CORRODED CAUSING FAILURE.
